Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 6, NWS Fort Worth, TX

February 4, 2012Milam County, Texas

NWS Fort Worth, TX issued this flash flood warning at Feb 4, 2012, 1:40 AM CST for Milam County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 4, 2012, 1:40 AM CST (07:40 UTC)
Expired
Feb 4, 2012, 3:45 AM CST
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WGUS54 KFWD 040740
FFWFWD
TXC331-040945-
/O.NEW.KFWD.FF.W.0006.120204T0740Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MILAM COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 345 AM CST

* AT 138 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN 4 MILES NORTH OF ROCKDALE...MOVING   
  EAST-NORTHEAST AT 10 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF    
  RAIN HAS ALREADY FALLEN OVER THE SOUTHERN HALF OF MILAM COUNTY THE 
  PAST SEVERAL HOURS. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 
  345 AM CST. 

  PARTS OF HIGHWAY 79 BETWEEN THORNDALE AND ROCKDALE WILL   
  PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AS TRAINING OF HEAVIER 
  RAINFALL OCCURS ACROSS THIS AREA. 

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
  INCLUDE...THORNDALE...ROCKDALE...GAUSS...AND CAMERON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF 
UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR 
WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
      3100 9675 3097 9677 3093 9676 3090 9672
      3090 9669 3087 9670 3082 9664 3078 9665
      3074 9663

$$
2 follow-up statements
446 
WGUS74 KFWD 040850
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 AM CST SAT FEB 4 2012

TXC331-040945-
/O.CON.KFWD.FF.W.0006.000000T0000Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
250 AM CST SAT FEB 4 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR MILAM
COUNTY...

AT 248 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN EXTENDING FROM JUST SOUTH OF THORNDALE 
TO MILANO...MOVING SOUTH AT 10 MPH. A RAIN GAUGE AT THORNDALE 
INDICATES THAT OVER 3 INCHES OF RAIN HAS ALREADY FALL ACROSS 
SOUTHERN MILAM COUNTY.  AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE 
THROUGH 345 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
      3100 9675 3097 9677 3093 9676 3090 9672
      3090 9669 3087 9670 3082 9664 3078 9665
      3074 9663

$$


DUNN
431 
WGUS74 KFWD 040949
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CST SAT FEB 4 2012

TXC331-040958-
/O.EXP.KFWD.FF.W.0006.000000T0000Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
349 AM CST SAT FEB 4 2012

...THE FLASH FLOOD WARNING FOR MILAM COUNTY EXPIRED AT 345 AM CST...

THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH 
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.  VERY HEAVY RAINFALL AND 
FLASH FLOODING DOES CONTINUE SOUTH OF THE AREA.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
      3100 9675 3097 9677 3093 9676 3090 9672
      3090 9669 3087 9670 3082 9664 3078 9665
      3074 9663

$$


DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 11:07 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 3, 11:07 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CST FRI FEB 3 2012

.AVIATION...
CONCERNS...
TIMING OF CONVECTION/CIGS THROUGH WACO...STRENGTH OF NW WINDS AND
ANY GUSTINESS.

FRONT HAS CLEARED DFW TERMINALS AND IS APPROACHING WACO REGIONAL
AIRPORT ATTM. WILL MAINTAIN CHANCES FOR RA/SHRA/CB AT WACO THROUGH
07Z WITH FRONTAL PASSAGE...THEN HAVE CIGS 030-040...RISING THROUGH
12Z SATURDAY WITH DEEPENING COLD AIR DOME.

FOR DFW TERMINALS...CONTINUE WITH LOW VFR CIGS AROUND 050...RISING
THROUGH 12Z SATURDAY AS WELL. EXPECT SUSTAINED NW WINDS 15-20 KTS
WITH OCCASIONAL GUSTS TO 25 KTS...AS CAA CONTINUES THROUGH
SATURDAY.

DECOUPLING OF DRIER AIR SATURDAY EVENING WILL HELP WINDS DIMINISH
CLOSER TO 10 KTS WITH BKN CIRRUS HANGING AROUND IN VCNTY OF UPPER
LOW.

05/

&&

.UPDATE...
THUNDERSTORMS HAVE COME TO AN END OVER THE NORTHWESTERN HALF OF
NORTH TEXAS AS THE COLD FRONT MAKES STEADY PROGRESS SOUTHEASTWARD
THROUGH THE REGION. COUNTIES ALONG THE I-35 CORRIDOR INCLUDING ALL
OF THE DALLAS-FORT WORTH METROPLEX HAVE BEEN REMOVED FROM THE
SEVERE THUNDERSTORM WATCH. THE SEVERE THREAT MAY CONTINUE FOR A
FEW MORE HOURS WITHIN THE WATCH BOX. INSTABILITY HAS BEEN
DECREASING DURING THE PAST COUPLE OF HOURS THOUGH...AND EXPECT
SEVERE STORMS TO BECOME LESS FREQUENT WITH TIME.

IN ADDITION TO THE SEVERE WEATHER THREAT...A PERSISTENT AREA OF
STRONG MOISTURE CONVERGENCE CONTINUES OVER THE SOUTHERN-MOST
COUNTIES. TRAINING CELLS HAVE ALREADY LED TO FLOODING IN A FEW
LOCATIONS IN MILAM AND ROBERTSON COUNTIES. THE FRONT MAY ENHANCE
THE ONGOING ACTIVITY AS IT MOVES INTO THIS REGION AT OR SHORTLY
AFTER MIDNIGHT...AND THESE COUNTIES WILL NEED TO BE MONITORED FOR
THE POSSIBILITY OF ADDITIONAL FLOODING DURING THE LATE NIGHT
HOURS.

30

&&

.PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD
FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN
ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS
ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH
UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE
LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS
WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND
THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST.
A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING.

NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD
REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR.
MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND
UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE
REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY
INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL
INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS.
HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES
FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE.

EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL
DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM
WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7.
DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT
THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS
THE AREA AT THIS TIME.

HOWIESON/79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  57  36  51  34 /  60  10  10  10  10
WACO, TX              50  61  38  52  33 /  70  20  10  20  10
PARIS, TX             49  59  34  52  32 /  80  30  10  10  10
DENTON, TX            46  58  35  48  30 /  60  10  10  10  10
MCKINNEY, TX          47  58  37  50  31 /  70  10  10  10  10
DALLAS, TX            48  57  36  50  36 /  70  10  10  10  10
TERRELL, TX           49  60  36  51  33 /  80  20  10  10  10
CORSICANA, TX         51  62  38  52  35 /  80  20  10  20  10
TEMPLE, TX            50  59  38  49  32 /  60  20  10  20  10
MINERAL WELLS, TX     42  58  32  51  30 /  50  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/30
Hazardous weather outlook, Feb 3, 11:25 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 PM CST FRI FEB 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1125 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS CONTAINING GUSTY WINDS...HAIL...AND
LOCALIZED HEAVY RAINFALL WILL CONTINUE ALONG A COLD FRONT
SOUTHEAST OF A CANTON...TO WACO...TO KILLEEN LINE. LOCALLY HEAVY
RAIN IN EXCESS OF 2 INCHES MAY CAUSE FLOODING PROBLEMS ACROSS
PARTICULARLY MILAM...ROBERSTON...AND LEON COUNTIES THROUGH THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND
EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG
STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED AHEAD OF THE COLD
FRONT OVERNIGHT ACROSS SOUTHEAST PARTS OF NORTH TEXAS FOR BOTH
SEVERE STORMS AND FLOODING.

05/

In the hours before

Local storm report, Feb 3, 9:09 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CST FRI FEB 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     FLASH FLOOD      3 SE RAVENNA            33.65N  96.19W
02/03/2012                   FANNIN             TX   AMATEUR RADIO

            BARRICADES UP FOR BONHAM STREETS
Local storm report, Feb 3, 9:20 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CST FRI FEB 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLASH FLOOD      1 W WINDOM              33.57N  96.02W
02/03/2012                   FANNIN             TX   AMATEUR RADIO

            BULLARD CREEK IS UP TO BRIDGE BASE 1 W WINDOM
Special weather statement, Feb 3, 9:31 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CST FRI FEB 3 2012

TXZ095-106-040400-
DELTA TX-LAMAR TX-
931 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  LAMAR COUNTY

AT 931 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
HUGO TO 13 MILES NORTH OF COMMERCE...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COOPER...
DEPORT...PARIS AND COOPER LAKE PARK DOCTORS CREEK.

HALF INCH SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3389 9554 3390 9551 3388 9549 3387 9542
      3389 9531 3337 9530 3336 9534 3337 9541
      3335 9549 3335 9552 3336 9554 3334 9562
      3333 9586 3361 9585 3391 9555
TIME...MOT...LOC 0331Z 274DEG 22KT 3385 9547 3342 9582
Special weather statement, Feb 3, 9:49 PM CST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CST FRI FEB 3 2012

TXZ105-123-040415-
HUNT TX-RAINS TX-
949 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY
  WESTERN RAINS COUNTY

AT 949 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ACROSS WESTERN HUNT COUNTY...MOVING
EAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
CELESTE...COMMERCE...EAST TAWAKONI...GREENVILLE...QUINLAN...WEST
TAWAKONI AND WOLFE CITY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9586 3298 9584 3280 9584 3294 9630
      3333 9630 3341 9586
TIME...MOT...LOC 0349Z 268DEG 29KT 3313 9618
Special weather statement, Feb 3, 10:49 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CST FRI FEB 3 2012

TXZ174-040515-
MILAM TX-
1049 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MILAM COUNTY

AT 1048 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF THORNDALE...MOVING
NORTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE AND THORNDALE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3050 9718 3072 9727 3073 9727 3088 9706
      3063 9686 3048 9717
TIME...MOT...LOC 0448Z 237DEG 10KT 3059 9721
Special weather statement, Feb 3, 11:42 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CST FRI FEB 3 2012

TXZ160-040615-
FALLS TX-
1142 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN FALLS COUNTY

AT 1142 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF CAMERON...MOVING NORTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LOTT...MARLIN AND ROSEBUD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3100 9709 3109 9714 3136 9695 3117 9671
      3099 9707
TIME...MOT...LOC 0542Z 221DEG 23KT 3105 9708

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:04 PM CSTSpecial Weather StatementFWDHenderson26 min
Feb 3, 6:29 PM CSTSevere Thunderstorm WarningFWDGrayson61 min
Feb 3, 6:34 PM CSTSevere Thunderstorm WarningFWDDenton56 min
Feb 3, 7:21 PM CSTSpecial Weather StatementFWDMilam24 min
Feb 3, 7:27 PM CSTSevere Thunderstorm WarningFWDFannin, Grayson78 min
Feb 3, 7:49 PM CSTSpecial Weather StatementFWDDenton26 min
Feb 3, 8:05 PM CSTSpecial Weather StatementFWDHenderson25 min
Feb 3, 8:15 PM CSTSpecial Weather StatementFWDCollin30 min
Feb 3, 8:24 PM CSTAreal Flood AdvisoryFWDFannin3 hr
Feb 3, 8:26 PM CSTAreal Flood AdvisoryFWDRobertson2 hr
Feb 3, 8:32 PM CSTSevere Thunderstorm WarningFWDRobertson58 min
Feb 3, 8:41 PM CSTSevere Thunderstorm WarningFWDFannin64 min
Feb 3, 8:49 PM CSTFlash Flood WarningFWDFannin3 hr
Feb 3, 8:52 PM CSTFlash Flood WarningFWDRobertson113 min
Feb 3, 9:12 PM CSTFlash Flood WarningFWDMilam3 hr
Feb 3, 9:31 PM CSTSpecial Weather StatementFWDDelta, Lamar29 min
Feb 3, 9:49 PM CSTSpecial Weather StatementFWDHunt26 min
Feb 3, 10:11 PM CSTAreal Flood AdvisoryFWDDelta, Lamar94 min
Feb 3, 10:49 PM CSTSpecial Weather StatementFWDMilam26 min
Feb 3, 11:02 PM CSTAreal Flood AdvisoryFWDMilam88 min
Feb 3, 11:42 PM CSTSpecial Weather StatementFWDFalls33 min
Feb 4, 12:22 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Feb 4, 11:48 AM CSTRiver Flood WarningFWDMilam20 hr
Feb 4, 3:33 PM CSTRiver Flood WarningFWDMilam16 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.